Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
A simple parameter can switch between different weak-noise-induced phenomena in a simple neuron model
Authors: Yamakou, M. E.; Jost, J.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: EPL
Volume: 120
Issue / Number: 1
Sequence Number of Article: 18002
Document Type: Article
ID: 741347.0
Bubbling analysis for approximate Lorentzian harmonic maps from Riemann surfaces
Authors: Han, X. L.; Jost, J.; Liu, L.; Zhao, L.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 56
Issue / Number: 6
Sequence Number of Article: 175
Document Type: Article
ID: 741408.0
Characterizing complex networks with Forman-Ricci curvature and associated geometric flows
Authors: Weber, M.; Saucan, E.; Jost, J.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Journal of Complex Networks
Volume: 5
Issue / Number: 4
Start Page: 527
End Page: 550
Document Type: Article
ID: 741484.0
Chimpanzees return favors at a personal cost
Authors: Schmelz, M.; Grüneisen, S.; Kabalak, A.; Jost, J.; Tomasello, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Proceedings of the National Academy of Sciences of the United States of America
Volume: 114
Issue / Number: 28
Start Page: 7462
End Page: 7467
Document Type: Article
ID: 741399.0
Coarse-graining and the Blackwell order
Authors: Rauh, J.; Banerjee, P. K.; Olbrich, E.; Jost, J.; Bertschinger, N.; Wolpert, D.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Entropy
Volume: 19
Issue / Number: 10
Sequence Number of Article: 527
Document Type: Article
ID: 741461.0
Coarse regularity of solutions to a nonlinear sigma-model with Lp gravitino
Authors: Jost, J.; Wu, R.; Zhu, M.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 56
Issue / Number: 6
Sequence Number of Article: 154
Document Type: Article
ID: 741471.0
Eberhard Zeidler 1940-2016
Authors: Jost, J.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Jahresbericht der Deutschen Mathematiker-Vereinigung
Document Type: Article
ID: 741361.0
Ergodicity of scalar stochastic differential equations with Hölder continuous coeffcients
Authors: Luu, H. D.; Tran, T. D.; Jost, J.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Stochastic Processes and their Applications
Document Type: Article
ID: 741485.0
Information geometry
Authors: Ay, N.; Jost, J.; L\\\\ee, H. V.; Schwachhöfer, L. J.
Place of Publication: Cham
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2017
Physical Description
(e.g. Total Number of Pages):
 xi, 407
Document Type: Book
ID: 741547.0
Information geometry and population genetics : the mathematical structure of the Wright-Fisher model
Authors: Hofrichter, J.; Jost, J.; Tran, T. D.
Place of Publication: Cham
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2017
Physical Description
(e.g. Total Number of Pages):
 XIV, 322
Document Type: Book
ID: 741332.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.